EconPapers    
Economics at your fingertips  
 

Mathematical Methods of Operations Research

1997 - 2019

Current editor(s): Oliver Stein

From:
Springer
Gesellschaft für Operations Research (GOR)
Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 90, issue 1, 2019

On f-domination: polyhedral and algorithmic results pp. 1-22 Downloads
Mauro Dell’Amico and José Neto
Serving many masters: an agent and his principals pp. 23-59 Downloads
Shuo Zeng and Moshe Dror
Simple modeling techniques for base-stock inventory systems with state dependent demand rates pp. 61-76 Downloads
Fredrik Olsson
Dynamic systemic risk measures for bounded discrete time processes pp. 77-108 Downloads
E. Kromer, L. Overbeck and K. Zilch
Optimal mean–variance investment/reinsurance with common shock in a regime-switching market pp. 109-135 Downloads
Junna Bi, Zhibin Liang and Kam Chuen Yuen
Equilibrium formulations of relative optimization problems pp. 137-152 Downloads
I. V. Konnov

Volume 89, issue 3, 2019

Accelerated first-order methods for large-scale convex optimization: nearly optimal complexity under strong convexity pp. 319-353 Downloads
Masoud Ahookhosh
Optimal price management in retail energy markets: an impulse control problem with asymptotic estimates pp. 355-383 Downloads
Matteo Basei
Generalized gap acceptance models for unsignalized intersections pp. 385-409 Downloads
Abhishek, Marko A. A. Boon and Michel Mandjes
Solutions for the knapsack problem with conflict and forcing graphs of bounded clique-width pp. 411-432 Downloads
Frank Gurski and Carolin Rehs
Complexity results on planar multifacility location problems with forbidden regions pp. 433-484 Downloads
Andrea Maier and Horst W. Hamacher
The sparsest solution of the union of finite polytopes via its nonconvex relaxation pp. 485-507 Downloads
Guowei You, Zheng-Hai Huang and Yong Wang

Volume 89, issue 2, 2019

New results on the existence of open loop Nash equilibria in discrete time dynamic games via generalized Nash games pp. 157-172 Downloads
Mathew P. Abraham and Ankur A. Kulkarni
Implementation of optimal schedules in outsourcing with identical suppliers pp. 173-187 Downloads
Herbert Hamers, Flip Klijn and Marco Slikker
Optimal booking control in revenue management with two substitutable resources pp. 189-222 Downloads
David Sayah and Stefan Irnich
A multilevel model of the European entry-exit gas market pp. 223-255 Downloads
Veronika Grimm, Lars Schewe, Martin Schmidt and Gregor Zöttl
Optimal exchange rates management using stochastic impulse control for geometric Lévy processes pp. 257-280 Downloads
Jinbiao Wu
Algorithms for non-linear and stochastic resource constrained shortest path pp. 281-317 Downloads
Axel Parmentier

Volume 89, issue 1, 2019

Computation of weighted sums of rewards for concurrent MDPs pp. 1-42 Downloads
Peter Buchholz and Dimitri Scheftelowitsch
Management of a hydropower system via convex duality pp. 43-71 Downloads
Kristina Rognlien Dahl
Optimal investment for insurance company with exponential utility and wealth-dependent risk aversion coefficient pp. 73-113 Downloads
Łukasz Delong
Finding an optimal core on a tree network with M/G/c/c state-dependent queues pp. 115-142 Downloads
Mehrdad Moshtagh, Jafar Fathali, James MacGregor Smith and Nezam Mahdavi-Amiri
Responsibility and sharing the cost of cleaning a polluted river pp. 143-156 Downloads
Panfei Sun, Dongshuang Hou and Hao Sun

Volume 88, issue 3, 2018

A new look at a smart polling model pp. 339-367 Downloads
Brian Fralix
A set optimization approach to zero-sum matrix games with multi-dimensional payoffs pp. 369-397 Downloads
Andreas H. Hamel and Andreas Löhne
An inertial-like proximal algorithm for equilibrium problems pp. 399-415 Downloads
Dang Hieu
An investment model with switching costs and the option to abandon pp. 417-443 Downloads
Mihail Zervos, Carlos Oliveira and Kate Duckworth
Approximation algorithms for k-echelon extensions of the one warehouse multi-retailer problem pp. 445-473 Downloads
Gautier Stauffer
Asymptotics for the late arrivals problem pp. 475-493 Downloads
Carlo Lancia, Gianluca Guadagni, Sokol Ndreca and Benedetto Scoppola

Volume 88, issue 2, 2018

On the complexity of inverse convex ordered 1-median problem on the plane and on tree networks pp. 147-159 Downloads
Kien Trung Nguyen, Huong Nguyen-Thu and Nguyen Thanh Hung
Risk measurement and risk-averse control of partially observable discrete-time Markov systems pp. 161-184 Downloads
Jingnan Fan and Andrzej Ruszczyński
Regularity properties in a state-constrained expected utility maximization problem pp. 185-240 Downloads
Mourad Lazgham
No-arbitrage and optimal investment with possibly non-concave utilities: a measure theoretical approach pp. 241-281 Downloads
Romain Blanchard, Laurence Carassus and Miklós Rásonyi
Endogenous reference points in bargaining pp. 283-295 Downloads
Emin Karagözoğlu and Kerim Keskin
Risk management with multiple VaR constraints pp. 297-337 Downloads
An Chen, Thai Nguyen and Mitja Stadje

Volume 88, issue 1, 2018

Inventory control and pricing for perishable products under age and price dependent stochastic demand pp. 1-35 Downloads
Onur Kaya and Sajjad Rahimi Ghahroodi
Delay analysis of a two-class batch-service queue with class-dependent variable server capacity pp. 37-57 Downloads
Jens Baetens, Bart Steyaert, Dieter Claeys and Herwig Bruneel
Optimal mean–variance investment and reinsurance problem for an insurer with stochastic volatility pp. 59-79 Downloads
Zhongyang Sun and Junyi Guo
A fast algorithm for the rectilinear distance location problem pp. 81-98 Downloads
S. Nobakhtian and A. Raeisi Dehkordi
Generalized average shadow prices and bottlenecks pp. 99-124 Downloads
Alejandro Crema
Potential games, path independence and Poisson’s binomial distribution pp. 125-146 Downloads
Debapriya Sen

Volume 87, issue 3, 2018

Non-linear filtering and optimal investment under partial information for stochastic volatility models pp. 311-346 Downloads
Dalia Ibrahim and Frédéric Abergel
A limited-feedback approximation scheme for optimal switching problems with execution delays pp. 347-382 Downloads
Magnus Perninge
On solving mutual liability problems pp. 383-409 Downloads
Mirjam Groote Schaarsberg, Hans Reijnierse and Peter Borm
Approximate sojourn time distribution of a discriminatory processor sharing queue with impatient customers pp. 411-430 Downloads
Sunggon Kim
Reverse selective obnoxious center location problems on tree graphs pp. 431-450 Downloads
Roghayeh Etemad and Behrooz Alizadeh
A primal–dual augmented Lagrangian penalty-interior-point filter line search algorithm pp. 451-483 Downloads
Renke Kuhlmann and Christof Büskens

Volume 87, issue 2, 2018

An exact solution to a robust portfolio choice problem with multiple risk measures under ambiguous distribution pp. 169-195 Downloads
Zhilin Kang and Zhongfei Li
Quantile Hedging in a semi-static market with model uncertainty pp. 197-227 Downloads
Erhan Bayraktar and Gu Wang
Component importance based on dependence measures pp. 229-250 Downloads
Mario Hellmich
Variants of the $$ \varepsilon $$ ε -constraint method for biobjective integer programming problems: application to p-median-cover problems pp. 251-283 Downloads
Jesús Sáez-Aguado and Paula Camelia Trandafir
A commuter departure-time model based on cumulative prospect theory pp. 285-307 Downloads
Guang Yang and Xinwang Liu
Correction to: A space decomposition scheme for maximum eigenvalue functions and its applications pp. 309-309 Downloads
Ming Huang, Yue Lu, Li Ping Pang and Zun Quan Xia

Volume 87, issue 1, 2018

Reduction of nonanticipativity constraints in multistage stochastic programming problems with endogenous and exogenous uncertainty pp. 1-18 Downloads
F. Hooshmand and S. A. MirHassani
A generalized approximation framework for fractional network flow and packing problems pp. 19-50 Downloads
Michael Holzhauser and Sven O. Krumke
Analysis of an M/G/1 queue with vacations and multiple phases of operation pp. 51-72 Downloads
Jianjun Li, Liwei Liu and Tao Jiang
Norm bounds and underestimators for unconstrained polynomial integer minimization pp. 73-107 Downloads
Sönke Behrends, Ruth Hübner and Anita Schöbel
The double pivot simplex method pp. 109-137 Downloads
Fabio Vitor and Todd Easton
An M/PH/K queue with constant impatient time pp. 139-168 Downloads
Qi-Ming He, Hao Zhang and Qingqing Ye
Page updated 2019-11-13